RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 2, Pages 279–281 (Mi de10335)  

Short Communications

Duck Cycles in a Mathematical Model of the Population Density Dynamics of Siberian Silkworm Moth

A. G. Peretrukhin

Yaroslavl State University

Full text: PDF file (522 kB)

English version:
Differential Equations, 2001, 37:2, 305–308

Bibliographic databases:

UDC: 517.929
Received: 23.03.1999

Citation: A. G. Peretrukhin, “Duck Cycles in a Mathematical Model of the Population Density Dynamics of Siberian Silkworm Moth”, Differ. Uravn., 37:2 (2001), 279–281; Differ. Equ., 37:2 (2001), 305–308

Citation in format AMSBIB
\Bibitem{Per01}
\by A.~G.~Peretrukhin
\paper Duck Cycles in a Mathematical Model of the Population Density Dynamics of Siberian Silkworm Moth
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 2
\pages 279--281
\mathnet{http://mi.mathnet.ru/de10335}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1849446}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 2
\pages 305--308
\crossref{https://doi.org/10.1023/A:1019230112746}


Linking options:
  • http://mi.mathnet.ru/eng/de10335
  • http://mi.mathnet.ru/eng/de/v37/i2/p279

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:41
    Full text:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019